Santi Spadaro
TitoloCitata daAnno
Variations of selective separability II: Discrete sets and the influence of convergence and maximality
A Bella, M Matveev, S Spadaro
Topology and its Applications 159 (1), 253-271, 2012
152012
Short proof of a theorem of Juhsz
S Spadaro
arXiv preprint arXiv:1102.4564, 2011
132011
On the cardinality of almost discretely Lindelf spaces
A Bella, S Spadaro
Monatshefte fr Mathematik 186 (2), 345-353, 2018
122018
Cardinal Invariants for the topology
A Bella, S Spadaro
arXiv preprint arXiv:1707.04871, 2017
112017
covers of compact spaces
S Spadaro, P Szeptycki
Acta Mathematica Hungarica 154 (1), 252-263, 2018
82018
Cardinal invariants of cellular-Lindelf spaces
A Bella, S Spadaro
Revista de la Real Academia de Ciencias Exactas, Fsicas y Naturales. Serie…, 2019
72019
Noetherian type in topological products
M Kojman, D Milovich, S Spadaro
Israel Journal of Mathematics 202 (1), 195-225, 2014
72014
A note on discrete sets
S Spadaro
Comment. Math. Univ. Carolin 50 (3), 463-475, 2009
72009
Infinite games and cardinal properties of topological spaces
A Bella, S Spadaro
arXiv preprint arXiv:1212.5724, 2012
62012
P-spaces and the Whyburn property
A Bella, C Costantini, S Spadaro
Arxiv preprint arXiv:0911.0145, 2009
6*2009
Covering by discrete and closed discrete sets
S Spadaro
arXiv preprint arXiv:0809.1872, 2008
52008
Infinite games and chain conditions
S Spadaro
arXiv preprint arXiv:1507.02134, 2015
42015
Comparing weak versions of separability
DT Soukup, L Soukup, S Spadaro
Topology and its Applications 160 (18), 2538-2566, 2013
32013
P-SPACES AND THE VOLTERRA PROPERTY
S Spadaro
Bulletin of the Australian Mathematical Society 87 (2), 339-345, 2013
32013
Discrete sets, free sequences and cardinal properties of topological spaces
S Spadaro
32009
Countably compact weakly Whyburn spaces
S Spadaro
Acta Mathematica Hungarica 149 (1), 254-262, 2016
22016
Selective versions of chain condition-type properties
LF Aurichi, S Spadaro, L Zdomskyy
Acta Mathematica Hungarica 148 (1), 1-16, 2016
22016
Upper bounds for the tightness of the Gδ-topology
A Bella, S Spadaro
arXiv preprint arXiv:1911.11461, 0
2
A common extension of Arhangel'skii's Theorem and the Hajnal-Juhasz inequality
A Bella, S Spadaro
arXiv preprint arXiv:1907.04344, 2019
12019
Increasing chains and discrete reflection of cardinality
S Spadaro
arXiv preprint arXiv:1505.06251, 2015
12015
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20